Doctor insights on:
Benadryl And Lightheaded
Urgent:severe headache 4th day bp155/104 dizziness and nausea feel like needles pricking at my heart go to er? Hist:hbp palps and tachy
Lightheadedness is a sensation of feeling faint or "light in the head". It may be a symptom of Low blood pressure, or hypotension, which occurs when blood pressure during and after each heartbeat is much lower than usual. It may also occur when you are dehydrated, as my happen when severe morning ...Read more
Mild fever off and on for 5 days with sinus and chest congestion. Sweaty hands and feet, lightheaded and bad headache ?
Norco (hydrocodone and acetaminophen) making me feel wired nausea, dizziness, increased heart beat and seadeted feeling. And it's caused some itching i've taking 4 of them since yeste?
Not usually: Benadryl (diphenhydramine) is fine for allergies, and if seasonal issues trigger headaches, may be of limited benefit. But if you have migraine, will not help, and you are far better to try excedrin migraine or aleve. However, depending on your severity and frequency, you may want to consult your doctor and try to prevent the headaches. ...Read more
I just started taking maxzide for hypertension and lexapro. I'm having headache and so nauseous. Would Benadryl (diphenhydramine) be ok to help with the nausea?
OK but: Benadryl (diphenhydramine) is unlikely to relieve your nausea. If the drugs mentioned were recently introduced, make sure that your symptoms are not just side effects. In order to control the nausea, you will need to know what is causing it. Rx drug is often effective if necessary. If you suffer from migraine, then this is how it shows up. ...Read more
AVOID IT: Antihistamines can trigger these symptoms in some patients, very common. ...Read more
Can i take claratin and Benadryl (diphenhydramine) together and drink it down with a alka-seltzer?
Yes: These are compatible. Don't take if allergic to them. ...Read more
Feeling tired, but can't fall asleep, and are not feeling stressed. Should I try benadryl (diphenhydramine)?
Can anxiety cause constant headaches and dizziness? Feeling lightheaded and faint. Feeling like im gonna pass out at times?
Talk;behavior ch: Yes, gen. Anx. Disorder manifests in excessive fear in many circumstances. We all are anxious at times, it can keep us alive, but when it is triggered too easily we may have gad. Discussing your fears with a clinical psychologist who may also teach you some behavioral techniques like the relaxation response, guided imagery, etc. To dampen your fight flight response can be enormously helpful. ...Read moreSee 2 more doctor answers
33 yr old/female. Dizziness and lightheaded. Taking allegra d, symbicort (budesonide and formoterol) and pro-air. Blood pressure 95/60. Why dizziness?
BP a bit low: Your BP is a bit low which maybe causing your dizziness. If the dizziness occurs often from rapid change of position from laying to sitting or standing , then likely it is due to low bp. If dizziness associated with change of head position/rapid rotation or up/down position, it is possibly vertigo. Keep well hydrated and take it easy for couple of days. If not better, consult doc. Good luck. ...Read more
I have chronic hives and vertigo. Can i take zyrtec for hives and antivert (meclizine) for vertigo together?
Took ativatan and now having trouble walking and standing. Dizziness and fatigue and headache. Should i bw concerned?
Macrobid and dizziness. Second day on this prescription and feeling really tired and lightheaded. Diareah too. Okay to finishit up?
I have had 2 episode of diarrhea rapid pulse itching all over and feeling weak and dizzy. I took Benadryl (diphenhydramine) and that seemed to help. Any idea what it is?
I took Benadryl (diphenhydramine) 25mg on monday its now saturday&my ears keep ringing and I feel nauseous. Will taking alavert help my symptoms?
Having fever and headache for 3-4 days, with loss of appetite and occasional stomach ache. Skin itchy too at times. Feeling lethargic and sleepy.
Queasy allergy: This would not be a typical allergy symptom but similar feelings may accompany other allergy symptoms. Abdominal cramping nausea or diarrhea and light headedness could be signs of an acute systemic allergic reaction to foods, bites, or sting anaphylaxis. Get a check up many things can cause these symptoms and it may be difficult to tell without an exam and possibly even a few tests or lab tests. ...Read moreSee 1 more doctor answer